Explicit determinantal formula for a class of banded matrices

Yerlan Amanbek, Zhibin Du, Yogi Erlangga, Carlos M. Da Fonseca, Bakytzhan Kurmanbek, António Pereira

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this short note, we provide a brief proof for a recent determinantal formula involving a particular family of banded matrices.

Original languageEnglish
Pages (from-to)1227-1229
Number of pages3
JournalOpen Mathematics
Volume18
Issue number1
DOIs
Publication statusPublished - Jan 1 2020

Keywords

  • Chebyshev polynomials of second kind
  • determinant
  • pentadiagonal matrices

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Explicit determinantal formula for a class of banded matrices'. Together they form a unique fingerprint.

Cite this